# SDR FDEA202209292396

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418231
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251MWF HAS AREA OF DISBON ON THE BOTTOM SIDE REPAIRED DISBOND ON MAIN CABIN FLOOR PANEL 251MWF IAW B757 SRM 53-00-50-1A REPAIR   2, BAC D6-55191 REV: C
